# SDR IPXA2024042766820

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074600400
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 232WG FOUND TO BE CRACKED ON BOTTOM FABRICATED M.D.C. FLOOR PANEL 232WG PN: B5327074600400 USING MATERIAL PN:5024N400001SS-G BTCH: 0004055277 I.A.W. S.R.O.A300-5320-40552. INSTALLED FLOOR PANEL 232WG IAW A300 AMM 53-10-23-0401.
